# SDR CA080213004

- Difficulty date: February 6, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 811441A010302
- Condition: Failed
- Location: Cabin Pressure
- Part time: 607 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CLIMB, THROUGH FL270, CABIN ROC (RATE OF CLIMB) INCREASED TO 3000 FPM (FT PER MINUTE), CABIN ALTITUDE STARTED TO CLIMB.  MANUAL PRESSURIZATION WAS SELECTED RESULTING IN AN INABILITY TO REDUCE CABIN ALTITUDE.  AC DESCENDED, EICAS (CABIN ALT) MESSAGE POSTED AND OXYGEN MASKS DEPLOYED.  AN EMERGENCY WAS NOT DECLARED. TROUBLESHOOTING WAS CARRIED OUT, RT SAFETY VALVE FAILED THE TEST. BOTH SAFETY VALVES WERE REMOVED, THE INVESTIGATION IS ONGOING. (TC NR 20080213004)
